The r-Dowling Numbers and Matrices Containing r-Whitney Numbers of the Second Kind and Lah Numbers

Authors

  • Roberto Bagsarsa Corcino Cebu Normal University https://orcid.org/0000-0003-1681-1804
  • Charles Montero Mindanao State University-Marawi Campus
  • Maribeth Montero Mindanao State University-Marawi Campus
  • Jay Ontolan Cebu Normal University

DOI:

https://doi.org/10.29020/nybg.ejpam.v12i3.3494

Keywords:

r-Dowling numbers, (r,β)-Bell numbers, Bell polynomials, Lah numbers, r-Whitney numbers, Faa di Bruno's formula, r-Whitney-Lah numbers

Abstract

This paper derives another form of explicit formula for (r,β)-Bell numbers using the Faa di Bruno's formula and certain identity of Bell polynomials of the second kind. This formula is expressed in terms  of the r-Whitney numbers of the second kind and the ordinary Lah numbers. As a consequence, a relation between (r,β)-Bell numbers and the sums of row entries of the product of two matrices containing the r-Whitney numbers of the second kind and the ordinary Lah numbers is established.  Moreover, a q-analogue of the explicit formula is obtained.

Downloads

Published

2019-07-25

Issue

Section

Nonlinear Analysis

How to Cite

The r-Dowling Numbers and Matrices Containing r-Whitney Numbers of the Second Kind and Lah Numbers. (2019). European Journal of Pure and Applied Mathematics, 12(3), 1122-1137. https://doi.org/10.29020/nybg.ejpam.v12i3.3494